Osaka Journal of Mathematics

The converse of isovariant Borsuk-Ulam results for some abelian groups

Ikumitsu Nagasaki

Full-text: Open access

Abstract

The isovariant Borsuk-Ulam theorem provides nonexistence results on isovariant maps between representations. In this paper we shall deal with the existence problem of isovariant maps as a converse to the isovariant Borsuk-Ulam theorem, and show that the converse holds for representations of an abelian $p$-group or a cyclic groups of order $p^{n}q^{m}$ or $pqr$, where $p,q,r$ are distinct primes.

Article information

Source
Osaka J. Math., Volume 43, Number 3 (2006), 689-710.

Dates
First available in Project Euclid: 25 September 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1159190009

Mathematical Reviews number (MathSciNet)
MR2283417

Zentralblatt MATH identifier
1157.57023

Subjects
Primary: 57S17: Finite transformation groups
Secondary: 55M20: Fixed points and coincidences [See also 54H25]

Citation

Nagasaki, Ikumitsu. The converse of isovariant Borsuk-Ulam results for some abelian groups. Osaka J. Math. 43 (2006), no. 3, 689--710. https://projecteuclid.org/euclid.ojm/1159190009


Export citation

References

  • G.E. Bredon: Introduction to Compact Transformation Groups, Academic Press, 1972.
  • W. Browder and F. Quinn: A surgery theory for $G$-manifolds and stratified sets; in Manifolds, Tokyo 1973, Univ. Tokyo Press, Tokyo, 1975, 27--36.
  • T. tom Dieck: Transformation Groups, Walte de Gruyter & Co., Berlin, New York, 1987.
  • K. Kawakubo: The Theory of Transformation Groups, Oxford University Press, 1991.
  • W. Lück: Transformation Groups and Algebraic $K$-Theory, Lecture Notes in Mathematics 1408, Springer-Verlag, Berlin, 1989.
  • I. Nagasaki: The weak isovariant Borsuk-Ulam theorem for compact Lie groups, Arch. Math. 81 (2003), 348--359.
  • I. Nagasaki: Isovariant Borsuk-Ulam results for pseudofree circle actions and their converse, Trans. Amer. Math. Soc. 358 (2006), 743--757.
  • R.S. Palais: Classification of $G$-Spaces, Mem. Am. Math. Soc. 36, 1960.
  • J.P. Serre: Linear Representations of Finite Groups. Graduate Texts in Mathematics 42, Springer-Verlag, New York--Heidelberg, 1977.
  • A.G. Wasserman: Isovariant maps and the Borsuk-Ulam theorem, Topology Appl. 38 (1991), 155--161.